# SDR IXXA9600168

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- Engine: Ge CFM562C1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 9026M70G01
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 27,692 hours
- Stage of operation: CL
- Nature of condition: E, X
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER ROTATION DEPARTING FLL, THE NUMBER 2 ENGINE EXPERIENCED A HEAVY COMPRESSOR STALL.  THE ENGINE REPORTILY FLAMED OUT.  THE CREW SECURED THE ENGINE IAW COMPANY PROCEDURES AND RETURNED TO FLL.  GROUND INSPECTION BY MAINTENANCE FOUND METAL IN THE TAILPIPE ACCOMPANIED BY DAMAGED TURBINE BLADES.  THE ENGINE REQUIRED REPLACEMENT.
